# SDR AALA202111159157

- Difficulty date: November 7, 2021
- Submitted: November 15, 2021
- Operation: Air carrier
- Aircraft: N786AN
- Make and model: Boeing 777223
- Aircraft serial: 30250
- Aircraft time: 82,442 hours, 10,260 cycles
- System (JASC): 2420 · AC Generation System
- Part: Converter
- Part number: 757183G
- Condition: Failed
- Location: Zone 100 - Fuse
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED: BACKUP ELECTRICAL SYSTEM FAILED ON ETOPS ROUTE, FLIGHT DIVERTED TO LAX. **SUPPLEMENTAL REPORT: REPLACED BACKUP GENERATOR CONVERTER WITH SERVICEABLE UNIT IAW AMM 24-25-09, OPS CHECK GOOD.** (CLOSED)
